American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Danny Calegari and Alden Walker. Random groups contain surface subgroups. J. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Sergey A. Melikhov and Justyna Zajac. Contractible polyhedra in products of trees and absolute retracts in products of dendrites. Proc. Amer. Math. Soc. 141 (2013) 2519-2535.
Abstract, references, and article information
View Article: PDF

[3] S. V. Ivanov. On Rourke's extension of group presentations and a cyclic version of the Andrews--Curtis conjecture. Proc. Amer. Math. Soc. 134 (2006) 1561-1567. MR 2204265.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] R. Ayala, M. Cárdenas, F. F. Lasheras and A. Quintero. Properly $3$-realizable groups. Proc. Amer. Math. Soc. 133 (2005) 1527-1535. MR 2111954.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Xiangdong Xie. The Tits boundary of a $\text{CAT}(0)$ 2-complex. Trans. Amer. Math. Soc. 357 (2005) 1627-1661. MR 2115379.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] F. E. A. Johnson. Minimal 2-complexes and the D(2)-problem. Proc. Amer. Math. Soc. 132 (2004) 579-586. MR 2022384.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Daniel T. Wise. Nonpositive immersions, sectional curvature, and subgroup properties. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 1-9. MR 1988866.
Abstract, references, and article information
View Article: PDF

[8] Carl Droms. A complex for right-angled Coxeter groups. Proc. Amer. Math. Soc. 131 (2003) 2305-2311. MR 1974626.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Peter Buser and Mika Seppälä. Triangulations and homology of Riemann surfaces. Proc. Amer. Math. Soc. 131 (2003) 425-432. MR 1933333.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] R. Bruce Richter and Carsten Thomassen. 3-connected planar spaces uniquely embed in the sphere. Trans. Amer. Math. Soc. 354 (2002) 4585-4595. MR 1926890.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Frank Quinn. Dual decompositions of 4-manifolds. Trans. Amer. Math. Soc. 354 (2002) 1373-1392. MR 1873010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Charalambos Charitos and Georgios Tsapogas. Topological mixing in $CAT\left(-1\right)$-spaces. Trans. Amer. Math. Soc. 354 (2002) 235-264. MR 1859274.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Vyacheslav S. Krushkal. Embedding obstructions and {\boldmath $4$}-dimensional thickenings of {\boldmath $2$}-complexes. Proc. Amer. Math. Soc. 128 (2000) 3683-3691. MR 1690995.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Sue Goodman and Sandi Shields. A condition for the stability of $\mathbb{R}$-covered on foliations of 3-manifolds. Trans. Amer. Math. Soc. 352 (2000) 4051-4065. MR 1624178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Francisco F. Lasheras. An obstruction to 3-dimensional thickenings. Proc. Amer. Math. Soc. 128 (2000) 893-902. MR 1621973.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Sergei V. Ivanov. On aspherical presentations of groups. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 109-114. MR 1662323.
Abstract, references, and article information
View Article: PDF

[17] J. M. Corson and B. Trace. The 6-property for simplicial complexes and a combinatorial Cartan-Hadamard theorem for manifolds. Proc. Amer. Math. Soc. 126 (1998) 917-924. MR 1425116.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Michael L. Mihalik and Steven T. Tschantz. Tame Combings of Groups. Trans. Amer. Math. Soc. 349 (1997) 4251-4264. MR 1390045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Sandra L. Shields. The stability of foliations of orientable 3-manifolds covered by a product. Trans. Amer. Math. Soc. 348 (1996) 4653-4671. MR 1355076.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] O. Davey, E. Hart and K. Trapp. Computation of Nielsen numbers for maps of closed surfaces. Trans. Amer. Math. Soc. 348 (1996) 3245-3266. MR 1370638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Warren Dicks and Jaume Llibre. Orientation-preserving self-homeomorphisms of the surface of genus two have points of period at most two. Proc. Amer. Math. Soc. 124 (1996) 1583-1591. MR 1301020.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Zhong Mou Li. Every $3$-manifold with boundary embeds in ${\rm Triod}\times {\rm Triod}\times I$ . Proc. Amer. Math. Soc. 122 (1994) 575-579. MR 1254861.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] R. J. Daverman and F. C. Tinsley. A controlled plus construction for crumpled laminations . Trans. Amer. Math. Soc. 342 (1994) 807-826. MR 1182981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] S. Izumiya and W. L. Marar. The Euler characteristic of a generic wavefront in a $3$-manifold . Proc. Amer. Math. Soc. 118 (1993) 1347-1350. MR 1165055.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Stephen G. Brick. On Dehn functions and products of groups . Trans. Amer. Math. Soc. 335 (1993) 369-384. MR 1102884.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Joe Christy. Immersing branched surfaces in dimension three . Proc. Amer. Math. Soc. 115 (1992) 853-861. MR 1098398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] R. C. Penner. Bounds on least dilatations . Proc. Amer. Math. Soc. 113 (1991) 443-450. MR 1068128.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] J. Scott Carter. Classifying immersed curves . Proc. Amer. Math. Soc. 111 (1991) 281-287. MR 1043406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] D. J. Benson and F. R. Cohen. Mapping class groups of low genus and their cohomology. Memoirs of the AMS 90 (1991) MR 1052554.
Book volume table of contents

[30] Joseph S. Profio. Using subnormality to show the simple connectivity at infinity of a finitely presented group . Trans. Amer. Math. Soc. 320 (1990) 281-292. MR 961627.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2